Theoretical and Mathematical Physics

, Volume 11, Issue 2, pp 434–439 | Cite as

On the relationship between functional integrals and differential equations

  • A. L. Alimov
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    R. Feynman, Phys. Rev.,84, 108 (1951).Google Scholar
  2. 2.
    E. Kerner and W. Sutcliffe, J. Math. Phys.,11, 391 (1970).Google Scholar
  3. 3.
    L. Cohen, J. Math. Phys.,11, 3296 (1970).Google Scholar
  4. 4.
    F. A. Berezin, Teor. Mat. Fiz.,6, 194 (1971).Google Scholar
  5. 5.
    V. S. Buslaev, in: Problems of Mathematical Physics [in Russian], No. 2, Leningrad State University (1967).Google Scholar
  6. 6.
    A. L. Alimov and V. S. Buslaev, Vestnik LGU (1971) (in press)Google Scholar
  7. 7.
    M. A. Evgrafov, Dokl. Akad. Nauk SSSR,191, 979 (1970).Google Scholar
  8. 8.
    E. V. Maikov and S. V. Fomin, Dokl. Akad. Nauk SSSR,149, 525 (1963).Google Scholar
  9. 9.
    J. L. Lions and E. Magenes, nonhomogeneous Boundary Value Problems and Applications, Berlin (1972).Google Scholar

Copyright information

© Consultants Bureau 1973

Authors and Affiliations

  • A. L. Alimov

There are no affiliations available

Personalised recommendations